# SDR LYNX00007

- Difficulty date: February 1, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N503LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4170
- Aircraft time: 373 hours, 282 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 401010101
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - MASTER WARNING W/ "FUSELAGE DOOR" LIGHT CAME ON CLIMBING THROUGH 20000 FEET ACCOMPANIED BY RED "EMERGENCY EXIT" ON  "RIGHT FRONT" ILLUMINATED ON SYSTEM DOORS PAGE.  PRESSURIZATION NORMAL.  RETURNED TO DEN PER QRH.  MAINTENANCE LUBRICATED FORWARD EMERGENCY EXIT DOOR PROXIMITY SENSOR PER Q400 AMM TASK 52-71-01-830-805.  OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.
